Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Delayed period, negative pregnancy test, occasional symptoms of nausea, lower back pain. Cause?

Hi, my period has been delayed for about a week now.. My cyle normally 32 days never late and earlier than that... I did do a pregnancy test 3times and it come out negative...last time I did the pregnancy test is yesterday... I don t have any pregnancy sympthom except sometime feel nausea and a little headache and lower back pain especially near my last period is 10 november 2012
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, normal menstural cycles do get delayed sometimes and so if the pregnancy test is negative you can relax and with your symptoms which seem to be premenstural you should get your cycles within this week,but if not you may visit your gynecologist and take her advise about taking pills for withdrawal bleeding. You could use mefenemic acid tablets in the meanwhile to releive you of the discomfort and pain. Take care.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor